標題: On the distribution of linear functions of independent F and U variates
作者: Lee, JC
Hu, L
統計學研究所
Institute of Statistics
公開日期: 1-三月-1996
摘要: This paper is concerned with the distributions of linear functions of independent U and F variates. The statistics U-p,U-q,U-n is defined as U = Q(1)/Q(1) + Q(2), where Q(1) and Q(2) are p x p random matrices and independently distributed as W(Sigma,n) and W(Sigma, q), respectively. Useful and accurate approximations are considered for the linear combinations of two independent U variates as well as the linear combinations of two independent F variates.
URI: http://dx.doi.org/10.1016/0167-7152(95)00030-5
http://hdl.handle.net/11536/1435
ISSN: 0167-7152
DOI: 10.1016/0167-7152(95)00030-5
期刊: STATISTICS & PROBABILITY LETTERS
Volume: 26
Issue: 4
起始頁: 339
結束頁: 346
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UC93100008.pdf